Discussions By Condition: I cannot get a diagnosis.

Heart meds & Viagra

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • January 10, 2009
  • 06:01 PM

Can anyone provide a specific answer (even doctors don't seem to want to commit) to the following:
Can a 66 year old male in good health continue to use Viagra or vardenafil if he has also been prescriibed 3.125mg., of Carvedilol? The Carvedilol was because BP was 90. No other health problems.
Additionally, someone has suggested that this would be OK if the Viagra was not taken on the same night has the Carvedilol,s could this correct?
Any help would be appreciated.
Thank you, abn82.

Reply Flag this Discussion

1 Replies:

  • I don't understand the concern since your BP med is a beta-blocker,not a nitrate.I see nothing wrong with con comitant use.
    richard wayne2b 1232 Replies
    • January 15, 2009
    • 02:12 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.